# SDR AALA202510010010

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,742 hours, 10,089 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHEEL WELL FIRE OVERHEAT DETECTION BOX FAILED. CLEARED FAULT AND RESET DETECTION MODULE, PERFORMED SELF TEST, TEST COMPLETE NO FAULTS. PER AMM 26-18-01-740-801.
